MathSciNet Relay Station
MathSciNet bibliographic data
MR1183985 11D72 (11D75)
Brüdern, J.; Cook, R. J. On simultaneous diagonal equations and inequalities. Acta Arith. 62 (1992), no. 2, 125–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement